Alert archive / Alabama / Tornado Warnings in 2025

Tornado Warning 2, NWS Huntsville, AL

February 15, 20254 counties in Alabama

NWS Huntsville, AL issued this tornado warning at Feb 15, 2025, 11:23 PM CST for 4 counties in Alabama. It was in force for 37 min. 27 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 15, 2025, 11:23 PM CST (05:23 UTC)
Expired
Feb 16, 2025, 12:00 AM CST
In force
37 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Colbert County, AL, Lauderdale County, AL, Lawrence County, AL, Limestone County, AL

The radar

The Northeast Alabama radar (KHTX), 104 km from the middle of the area, began a volume at 05:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 15, 11:23 PM CSTTSTM WND DMG7 E Killen, ALMultiple trees down along the south side of HW 72 near Blue Water Polo. 3 power poles broken and damage to roof along the access road.
Feb 15, 11:25 PM CSTTSTM WND DMG2 Sse Killen, ALTree down on powerlines along lingerlost rd and willoughby ln.
Feb 15, 11:25 PM CSTTSTM WND DMG3 Se Killen, ALLarge tree and power lines down blocking Aqua Vista dr.
Feb 15, 11:25 PM CSTTSTM WND DMG3 Wsw Killen, ALTree on house along Mimosa cove.
Feb 15, 11:25 PM CSTTSTM WND DMG5 Ese Killen, ALSeveral utility poles leaning at 45 degree angle over cnty rd 413.
Feb 15, 11:25 PM CSTTSTM WND DMG6 Ese Killen, ALTree in roadway along Walnut Creek rd.
Feb 15, 11:27 PM CSTTSTM WND DMG8 N Killen, ALTree fell and knocked power lines down.
Feb 15, 11:29 PM CSTTSTM WND DMG4 Ese Killen, ALPower line down across roadway on county rd 107.
Feb 15, 11:29 PM CSTTSTM WND DMG6 Ssw Lexington, ALPower lines and power pole down along CR 33.
Feb 15, 11:37 PM CSTTORNADORogersville, ALAn EF-1 tornado with peak wind of 95 mph, path length of 0.38 miles, and a maximum path width of 115 yards.
Feb 15, 11:39 PM CSTTSTM WND DMG1 Ene Rogersville, AL3 large trees blocking county rd 165.
Feb 15, 11:39 PM CSTTSTM WND DMG1 W Rogersville, ALTrees blocking road near College st and Lee. Business roof peeled off along 1600 block of lee street.
Feb 15, 11:39 PM CSTTSTM WND DMG4 Wnw Rogersville, ALPowerlines across road at the intersection of county rd 571 and county rd 53.
Feb 15, 11:39 PM CSTTSTM WND DMGRogersville, ALTree and power lines down.
Feb 15, 11:42 PM CSTTSTM WND DMG1 W Rogersville, ALA metal roof was blown off a barn or other structure at 1625 Lee Street in Rogersville. Time estimated by radar.
Feb 15, 11:42 PM CSTTSTM WND DMG1 W Rogersville, ALWindows blown out of a building or business along Highway 72 in Rogersville.
Feb 15, 11:42 PM CSTTSTM WND DMG1 W Rogersville, ALA METAL ROOF WAS BLOWN OFF A BARN OR OTHER STRUCTURE AT 1625 LEE STREET IN ROGERSVILLE. TIME ESTIMATED BY RADAR.
Feb 15, 11:42 PM CSTTSTM WND DMG1 W Rogersville, ALWINDOWS BLOWN OUT OF A BUILDING OR BUSINESS ALONG HIGHWAY 72 IN ROGERSVILLE.
Feb 15, 11:50 PM CSTTSTM WND DMG6 E Rogersville, ALTrees and power lines down on Lentzville Road. Time estimated by radar.
Feb 15, 11:50 PM CSTTSTM WND DMG6 Se Anderson, ALTrees and power lines down on Lovell Road. Time estimated by radar.
Feb 15, 11:51 PM CSTTSTM WND DMG7 Ese Anderson, ALTrees and power lines down on Upper Snake Road. Time estimated by radar.
Feb 15, 11:52 PM CSTTSTM WND DMG7 S Lester, ALTrees and power lines down on Cotton Belt Road. Time estimated by radar.
Feb 15, 11:58 PM CSTTSTM WND DMG5 Sw Elkmont, ALTrees and power lines were knocked down on Coffman Road. Time estimated by radar.
Feb 16, 12:04 AM CSTTSTM WND DMG5 Sw Elkmont, ALTrees reported down along Fort Hampton Road and Cannon Road.
Feb 16, 12:04 AM CSTTSTM WND DMG5 Sw Elkmont, ALTREES REPORTED DOWN ALONG FORT HAMPTON ROAD AND CANNON ROAD.
Feb 16, 12:05 AM CSTTSTM WND GST 504 Nw Rogersville, ALTennessee Valley Weather report.
Feb 16, 12:05 AM CSTTSTM WND GST 504 Nw Rogersville, ALTENNESSEE VALLEY WEATHER REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 15, 9:11 PM CSTTornado WatchSPC9 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.4 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2025-02-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2025-02-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 590 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-203 J/kg
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
590 m²/s²
0-3 km storm-relative helicity
660 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

713 
WFUS54 KHUN 160523
TORHUN
ALC033-077-079-083-160600-
/O.NEW.KHUN.TO.W.0002.250216T0523Z-250216T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
1123 PM CST Sat Feb 15 2025

The National Weather Service in Huntsville Alabama has issued a

* Tornado Warning for...
  Limestone County in north central Alabama...
  Eastern Lauderdale County in northwestern Alabama...
  Southeastern Colbert County in northwestern Alabama...
  Northern Lawrence County in northwestern Alabama...

* Until midnight CST.

* At 1122 PM CST, a line of severe thunderstorms capable of 
  producing a tornado were located along a line extending from 8 
  miles north of Killen to Littleville, moving east at 60 mph. The 
  best areas of rotation along the line were in areas from Muscle 
  Shoals to Killen. 

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* These dangerous storms will be near...
  Killen, Lexington, and Leighton around 1125 PM CST.
  Town Creek around 1130 PM CST.
  Rogersville and Courtland around 1135 PM CST.
  Athens around 1155 PM CST.

Other locations impacted by these tornadic storms include Good
Springs, Cartwright, Northwest Alabama Regional Airport, French Mill,
Coxey, North Courtland, Lester, Holland Gin, Ford City, and Red Bank.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3499 8680 3475 8681 3457 8760 3457 8768
      3500 8759
TIME...MOT...LOC 0522Z 250DEG 54KT 3498 8754 3458 8764 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

KDW
2 follow-up statements
852 
WWUS54 KHUN 160538
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
1138 PM CST Sat Feb 15 2025

ALC033-160547-
/O.CAN.KHUN.TO.W.0002.000000T0000Z-250216T0600Z/
Colbert AL-
1138 PM CST Sat Feb 15 2025

...THE TORNADO WARNING FOR SOUTHEASTERN COLBERT COUNTY IS
CANCELLED...

The storms and areas of circulation which prompted the warning have 
moved out of Colbert County.  Therefore, the warning has been 
cancelled.

A Tornado Watch remains in effect until 400 AM CST for north central,
northeastern and northwestern Alabama...and Middle Tennessee.

&&

LAT...LON 3499 8680 3475 8681 3460 8745 3461 8746
      3466 8744 3470 8745 3471 8742 3474 8743
      3476 8742 3478 8743 3479 8743 3500 8740
TIME...MOT...LOC 0537Z 253DEG 52KT 3501 8732 3465 8741 

$$

ALC077-079-083-160600-
/O.CON.KHUN.TO.W.0002.000000T0000Z-250216T0600Z/
Limestone AL-Lauderdale AL-Lawrence AL-
1138 PM CST Sat Feb 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST FOR
LIMESTONE...EASTERN LAUDERDALE AND NORTHERN LAWRENCE COUNTIES...

At 1137 PM CST, severe thunderstorms capable of producing tornadoes
were located along a line extending from near Lexington to near Town
Creek, moving east at 60 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Rogersville, Town Creek, and Courtland around 1140 PM CST.
  Athens around 1155 PM CST.
  Ardmore and Tanner around 1200 AM CST.

Other locations impacted by these tornadic storms include Good
Springs, Cartwright, French Mill, Coxey, Oliver, Mt Rozell, Anderson,
North Courtland, Ripley, and Lester.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3499 8680 3475 8681 3460 8745 3461 8746
      3466 8744 3470 8745 3471 8742 3474 8743
      3476 8742 3478 8743 3479 8743 3500 8740
TIME...MOT...LOC 0537Z 253DEG 52KT 3501 8732 3465 8741 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

KDW
012 
WWUS54 KHUN 160554
SVSHUN

Severe Weather Statement
National Weather Service Huntsville AL
1154 PM CST Sat Feb 15 2025

ALC077-160602-
/O.CAN.KHUN.TO.W.0002.000000T0000Z-250216T0600Z/
Lauderdale AL-
1154 PM CST Sat Feb 15 2025

...THE TORNADO WARNING FOR EASTERN LAUDERDALE COUNTY IS CANCELLED...

The storms which prompted the warning have moved out of Lauderdale 
County. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 400 AM CST for north central,
northeastern and northwestern Alabama...and Middle Tennessee.

&&

LAT...LON 3499 8680 3475 8682 3464 8728 3465 8728
      3479 8726 3482 8721 3500 8721
TIME...MOT...LOC 0552Z 259DEG 46KT 3499 8711 3472 8718 

$$

ALC079-083-160600-
/O.CON.KHUN.TO.W.0002.000000T0000Z-250216T0600Z/
Limestone AL-Lawrence AL-
1154 PM CST Sat Feb 15 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST FOR
LIMESTONE AND NORTHEASTERN LAWRENCE COUNTIES...

At 1152 PM CST, severe thunderstorms capable of producing tornadoes
were located along a line extending from 14 miles south of Pulaski 
to 8 miles east of Courtland, moving east at 55 mph. The best area 
of circulation is moving towards the Elkmont area. 

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

These dangerous storms will be near...
  Athens around 1155 PM CST.
  Tanner around 1200 AM CST.
  Ardmore around 1205 AM CST.

Other locations impacted by these tornadic storms include Good
Springs, Cartwright, Lester, French Mill, Coxey, Cairo, Holland Gin,
Mt Rozell, Leggtown, and Elkmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3499 8680 3475 8682 3464 8728 3465 8728
      3479 8726 3482 8721 3500 8721
TIME...MOT...LOC 0552Z 259DEG 46KT 3499 8711 3472 8718 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

KDW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Feb 15, 9:16 PM CST, 2 hours 7 minutes earlier.

Area forecast discussion, Feb 15, 9:16 PM CST, 2 hours 7 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Huntsville AL
916 PM CST Sat Feb 15 2025

...New NEAR TERM...

.NEAR TERM...
(Rest of tonight)
Issued at 743 PM CST Sat Feb 15 2025

[UPDATE 915 PM] A Tornado Watch has been issued for all of
northern Alabama and southern middle Tennessee and is in effect
through 4 AM CST Sunday. Make sure to stay weather aware and have
multiple ways to receive warnings tonight!

Currently some light showers are being shown by radar out ahead
of the main line of storms that extends from Louisiana up through
western Tennessee and Kentucky. Both the soundings from Jackson,
MS and Birmingham, AL show a capping inversion aloft (especially
in JAN's). The instability is not as robust in BMX's sounding;
however, the instability may increase as the low level jet
increases tonight. For our area, there is ample bulk shear and Hi-
Res guidance also indicates that there may be a narrow corridor
of sufficient surface instability (and increased low-level lapse
rates) along and west of I-65 tonight. Although, with cold air
damming occurring to our east over the southern Appalachians, it
seems more likely that instability will be a bit more limited over
northeast Alabama overnight. This will be monitored over the next
few hours to see if this holds true.

Overall, the forecast has not changed too much, as we are still
anticipating a line of severe storms to move through the region
this evening and overnight. Damaging winds, heavy downpours, as
well as the potential for a few tornadoes are the main threats.
With an inch or less of rain forecast with the fast-moving line of
storms, nuisance flooding may be a concern (especially with the
rains we've received recently). Although, we are not expecting
widespread flooding at this time. We are going to keep an eye on
our rivers with this rainfall as well as downstream flow, as a
couple of our rivers remain in flood from this past week. As for
timing of the storms tonight, Hi-Res models suggest that our
current thinking (and most likely time) of the line moving
through our area of 10 PM over northwest Alabama and moving east
of our area between 3-4 AM.

Make sure to have multiple ways to receive warnings tonight,
especially ones that will wake you up!

&&

.SHORT TERM...
(Sunday through Monday)
Issued at 101 PM CST Sat Feb 15 2025

The line of storms will exit the area before sunrise Sunday
morning. Gusty winds of 20-30 mph will remain during the morning
before diminishing by around lunchtime. A colder and drier airmass
advects in from the NW on Sunday bringing in another shot of
cooler air into the TN Valley. Afternoon temperatures will only
be in the upper 40s with overnight lows dipping down into the mid
20s. Given the breezy conditions during the day, a flash freeze
overnight is not expected.

As the upper level trough axis associated with the storms Saturday
night pushes further east of the forecast area, a more zonal flow
pattern sets up across the Southeast to start the new work week.
Dry and below normal conditions continue on Monday with highs only
in the mid 40s and overnight lows once again dropping down into
the mid 20s. These temperatures are approximately 10 degrees below
the climatological normals for this time of year.

&&

.LONG TERM...
(Tuesday through Friday)
Issued at 238 AM CST Sat Feb 15 2025

On Tuesday morning, an area of upper low pressure should be exiting
to the east from the Canadian Maritimes. West and south of this low,
a generally zonal upper flow should be in place over much of the
CONUS, with weak troughing across the western states. At this time,
an upper level system heading southward across Alberta will result
in an area of low pressure forming over the upper Mississippi
Valley on Wednesday. This system will bring more inclement weather
to the Tennessee Valley for the midweek. Before then, a strong
and cold surface high over Saskatchewan with sea level pressure in
the lower 1050s mb will exert its influence to the SE, and
continue a chilly trend across this area. With more clouds moving
in as the upper system forms, more limited direct sun will result
in highs only in the lower 50s, a bit cooler than average readings
around 58 degrees. These lower 50s will be the warmest temperature
of this period, as more colder air is forecast to arrive for the
mid and latter half of the week.

The upper system consolidating over the eastern plains and western
Great Lakes will bring a wintry mix across the area beginning Tue
night. The latest grids, based mainly on the NBM has a rain/snow mix
for over our Tennessee counties into NW Alabama, with a cold rain
more to the SE. On Wednesday, the mix of rain/snow will continue,
over similar areas of southern middle Tennessee to NW Alabama, with
showers more to the SE. With clouds, good precipitation chances and
cold air advection becoming more dominant, high temperatures for
the mid week will be colder, ranging from the mid/upper 30s for our
TN group and NW AL, with low/mid 40s more towards Marshall, Cullman
and southern DeKalb counties. The system should exit to the east
Wed night with precipitation tapering off from west to east. Went
with a faster track of the precip ending. Total snow amounts should
remain under an inch over our north and western areas, with lesser
amounts to the SE.

Precip ending will help limit snow accumulations, as low temperatures
plummet into the mid/upper teens before daybreak Thursday. With
clouds slowly decreasing and a lower 1040s mb surface high building
SE over the eastern Great Plains, it will very chilly day with highs
only in the upper 20s to lower 30s. A NW-N winds of 5-15 mph will
produce wind chill values in the teens to lower 20s. Even colder
Thur night with lows in the lower teens. High temperatures to close
out the work week should only rise into the mid 30s to around 40
under partly cloudy skies.

&&

.AVIATION...
(00Z TAFS)
Issued at 558 PM CST Sat Feb 15 2025

Some light returns are shown by radar moving over northwestern
Alabama at present. However, a line of showers and severe storms
is forecast to move across the local area from west to east
between 10PM-4AM this evening and overnight. The main threats will
be heavy rain, damaging winds, and potentially a few tornadoes.
This system will bring reductions in visibility (especially in the
heavier rain) as well as lower ceilings. MVFR to IFR conditions
are forecast overnight, with improvements to MVFR Sunday
afternoon. Outside of storms, it will also be windy. Sustained
winds between 15-20 knots will shift from the south to west
through the overnight hours. Winds gusts generally between 25-35
knots are anticipated during this time as well. Lastly, LLWS
(southerly between 40-50 knots) will be a concern this evening and
overnight, especially along and ahead of the line of storms.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...Wind Advisory until noon CST Sunday for ALZ001>010-016.

TN...Wind Advisory until noon CST Sunday for TNZ076-096-097.

&&

NEAR TERM...26/17
SHORT TERM....GH
LONG TERM....RSB
AVIATION...26

In the hours before

Local storm report, Feb 15, 11:23 PM CST, 0 minutes before
Preliminary Local Storm Report
National Weather Service Huntsville AL
1123 PM CST Sat Feb 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 PM     Tstm Wnd Dmg     1 SW Florence           34.81N 87.68W
02/15/2025                   Lauderdale         AL   Emergency Mngr

            Trees down at 728 Sherrod Avenue. Time
            estimated by radar.

&&

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 10:45 PM CSTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence45 min
Feb 15, 10:56 PM CSTTornado WarningHUNColbert, Franklin, Lawrence34 min
Feb 15, 11:24 PM CSTSevere Thunderstorm WarningHUNColbert, Franklin, Lauderdale, Lawrence, Limestone, Morgan51 min
Feb 15, 11:28 PM CSTTornado WarningHUNFranklin, Lawrence, Limestone, Morgan47 min
Feb 15, 11:59 PM CSTTornado WarningHUNJackson, Lawrence, Limestone, Madison46 min
Feb 16, 12:04 AM CSTSevere Thunderstorm WarningHUNCullman, Jackson, Lawrence, Limestone, Madison, Marshall and 1 more41 min
Feb 16, 12:40 AM CSTTornado WarningHUNJackson, Madison50 min
Feb 16, 12:45 AM CSTSevere Thunderstorm Warning Considerable damage threatHUNCullman, DeKalb, Jackson, Madison, Marshall, Morgan60 min
Feb 16, 1:06 AM CSTTornado WarningHUNDeKalb, Marshall28 min
Feb 16, 1:15 AM CSTTornado WarningHUNDeKalb, Jackson, Marshall45 min
Feb 16, 1:25 AM CSTTornado WarningHUNJackson14 min
Feb 16, 1:25 AM CSTTornado WarningHUNDeKalb29 min
Feb 16, 1:45 AM CSTTornado WarningHUNDeKalb15 min
Feb 16, 6:48 AM CSTWind AdvisoryHUNColbert, Cullman, DeKalb, Franklin, Jackson, Lauderdale and 5 more2 hr

Nearby

Tornado Warnings in Alabama, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.